DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/12374

Title: HAPPY LIFE - DIMENSIONS OF SATISFACTION
Authors: SINHA, P
SHARMA, AK
Issue Date: 1980
Publisher: TATA INST SOCIAL SCIENCE P O BOX 8313
Citation: INDIAN JOURNAL OF SOCIAL WORK, 40(4), 369-379
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/12374
http://hdl.handle.net/10054/12374
ISSN: 0019-5634
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback